Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

After how many days I may come out of stress ?

Is meditation is a stress buster ? Many friends of mine are joining in meditation to come out of stress. If so, how many times should I do per week ? After how many days I may come out of stress ?
Mon, 26 Oct 2009
Report Abuse
Question is related to
Diseases and Conditions
Treatment/Therapy
  Anonymous's Response
's  Response

Thats true... you can get stress relief after meditation.  Ideally we should do this twice a day. You can start with 10 mins at a time...for better results it should be 20 mins

  User's Response
Mrinalini's  Response
Yes, in this era of tension and stress. No body has time for relaxation. So it is better to perform yoga and meditation. You can do yoga daily or 3-4 times a week.
  User's Response
daju's  Response
meditation will reduce the recurrence of stress but it cant relieve the stress.
  User's Response
maria's  Response
Meditation is really good in reducing stress and tension. it mentally relaxes your mind. do go for mediatation.
  User's Response
daju's  Response
meditation will reduce the recurrence of stress but it cant relieve the stress.
  User's Response
maria's  Response
Meditation is really good in reducing stress and tension. it mentally relaxes your mind. do go for mediatation.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I would as Cardiologist. I am 44 years old, weight 106 kg, and my father died last year on heart operation, due to angina pectoris (heart veins blockage). I start getting hypertension from 3 years ago (then was overweight 130kg), then get medicine attacand 4 mg. From then, my BP was under control (about 135 /85). Five months ago, I start getting problems with sudden dizziness and BP increase, and my medicine is changed to Concor 5mg. I am busy on my work, it was happening again during the stress and long meetings my condition went wrong: dizziness, weakness and slight body shaking, pale face, mouth get dry, heart start running, complete loss of concentration, then need to leave, have a walk, take some food, and condition improves. Due to this, my concor daily dosage is reduced 3 months ago, on concor cor 2.5mg (BP under-pressure was suspected). I am having normal life, walk in evening near the beach about 3km, no problems, but it is happening during the work after stress, after tough and exhausting discussions, in physical peace /sitting, I start feel week, dizzy, my heart start running, jumping, body weakness, almost shaking, dry mouth, complete loss of concentration, generally very unpleasant feel. When come home, and measure my BP it is about 135 /85. Sometimes, when I expect stress day on work, I am taking 1.5mg Bromazepan, rarely 3mg Bromazepan. Maybe I should try to fully quit Bromazepan. I am wondering also is any difference between Concor and Concor COR?

doctor1 MD

My name is Lorna Harmon, and I base in USA...My life is back!!! After 2 years of Broken marriage, my husband left me with two kids . I felt like my life was about to end i almost committed suicide, i was emotionally down for a very long time. Thanks to a spell caster called Dr atiti, which i met online. On one faithful day, as I was browsing through the internet,I came across allot of testimonies about this particular spell caster. Some people testified that he brought their Ex lover back, some testified that he restores womb,cure cancer,and other sickness, some testified that he can cast a spell to stop divorce and so on. i also come across one particular testimony,it was about a woman called Sonia,she testified about how he brought back her Ex lover in less than 2 days, and at the end of her testimony she dropped Dr atiti e-mail address. After reading all these,I decided to give it a try. I contacted him via email and explained my problem to him. In just 48hours, my husband came back to me. We solved our issues, and we are even happier than before Dr atiti, is really a gifted man and i will not stop publishing him because he is a wonderful man... If you have a problem and you are looking for a real and genuine spell caster to solve all your problems for you. Try YYYY@YYYY anytime, he might be the answer to your problems. Here s his Dr YYYY@YYYY or call him on +0000

doctor1 MD

I been highly stress recently. And I know its bad however I never experienced these simptoms. after my last menstrual. I notice I was retaining more water than normal. my food intake and increase. Ive gained alot of weight. And most importanly I keep spotting every day

Recent questions on  Stress

doctor1 MD

i was put three stunts in heart in the year dec,2012 i was regularly taking rosavel a and vitasonic from last one year. i got my all test done yesterday inculing stress eco etc which are normal doctor from medanta has advised to take now only rosavel a and stop vitasonic please advise

doctor1 MD

Lately I have been having a lot of problems with constipation. Not irregularity... I ll go every day or every other day, but my stool is so hard it feels like I am passing shards of glass. It makes me bleed horribly and it is very painful. I am a nursing student & I am under extreme stress at school.. I know stress can contribute to constipation. I have been taking a stool softener every day, but it still hurts so bad!

doctor1 MD

I ve never had anxiety or stress, but within the last 3 months I feel like anxiety is causing me to have stomach problems that result in me having the urge to go to the bathroom. It is really bad when I travel or am in meetings and this has never been a problem in my life, but has been consistently bad recently. Any suggestions?

doctor1 MD

My doctor thinks I have adrenal fatigue or insufficiency after coming off a week of Prednisone (which was for sinusitis that hadn t resolved after 4 courses of Augmentin.) Symptoms included aching glands around head and shoulders, lightheadedness, dizziness, insomnia, terrible fatigue, strange aches here and there. I also have had cognitive issues - losing track of what I am talking about mid sentence. CT scan yesterday showed that the paranasal sinses are clear now and all blood tests, FBC, iron, thyroid etc were normal. My doctor has prescribed a lower dose of Prednisone for 3 weeks to kick start the Adrenal glands. Prior to my problem with sinusitis, I have had at least a year of stress due to grief, supporting others through grief, daughter getting married, changes at work and a greatly increased workload where I don t have time for leisure. I am 49 and mother to 3. I work full time.I have started the low dose prednisone but am worried that it will cause more problems. Should I stay on it?

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?